Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 341, NWS Atlanta, GA

June 15, 2008Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2008, 9:11 PM EDT for Laurens County, Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 9:11 PM EDT (01:11 UTC)
Expired
Jun 15, 2008, 10:00 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Laurens County, GA

The radar

The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 9:20 PM EDTTSTM WND DMG5 S Dublin, GA911 CENTER HAS RECEIVED SEVERAL REPORTS OF POWER LINES AND TRAFFIC SIGNALS DOWN ALONG HIGHWAY 441 SOUTH OF DUBLIN.
Jun 15, 9:39 PM EDTHAIL 0.751 W Rentz, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
2268 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 160111
SVRFFC
GAC175-160200-
/O.NEW.KFFC.SV.W.0341.080616T0111Z-080616T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 PM EDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA

* UNTIL 1000 PM EDT

* AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR DUBLIN...
  MOVING SOUTHWEST AT 7 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RENTZ
  AND CADWELL.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3235 8306 3265 8301 3270 8284 3270 8283
      3247 8274 3227 8282
TIME...MOT...LOC 0111Z 054DEG 6KT 3246 8293

$$
3 follow-up statements
000 
WWUS52 KFFC 160130
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT SUN JUN 15 2008

GAC175-160200-
/O.CON.KFFC.SV.W.0341.000000T0000Z-080616T0200Z/
LAURENS GA-
930 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL LAURENS COUNTY...

AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
RENTZ...MOVING SOUTHWEST AT 13 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF CENTRAL LAURENS COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3235 8306 3253 8303 3262 8302 3262 8301
      3262 8286 3249 8283 3227 8282
TIME...MOT...LOC 0130Z 032DEG 11KT 3242 8295

$$
000 
WWUS52 KFFC 160138
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT SUN JUN 15 2008

GAC175-160200-
/O.CON.KFFC.SV.W.0341.000000T0000Z-080616T0200Z/
LAURENS GA-
938 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL LAURENS COUNTY...

AT 934 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS
STORM WAS LOCATED NEAR RENTZ...MOVING SOUTHWEST AT 9 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3235 8306 3249 8304 3249 8283 3245 8283
      3244 8283 3227 8282
TIME...MOT...LOC 0138Z 042DEG 8KT 3239 8298

$$
000 
WWUS52 KFFC 160151
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
950 PM EDT SUN JUN 15 2008

GAC175-160200-
/O.CON.KFFC.SV.W.0341.000000T0000Z-080616T0200Z/
LAURENS GA-
950 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL LAURENS COUNTY...

AT 948 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR 
RENTZ...MOVING SOUTHWEST AT 9 MPH AND HAS WEAKENED.  IT IS EXPECTED 
TO CONTINUE WEAKENING...ALTHOUGH PEA SIZED HAIL AND WIND GUSTS TO 40 
MPH COULD STILL OCCUR AFTER 10 PM AS THIS STORM MOVES INTO SOUTHWEST 
LAURENS COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3235 8306 3244 8304 3243 8293 3231 8293
TIME...MOT...LOC 0150Z 042DEG 8KT 3237 8300

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:38 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 15, 7:38 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EDT SUN JUN 15 2008

.UPDATE...
ISSUING A QUICK UPDATE TO ADDRESS THE LINGERING CONVECTION IN THE
NORTHEAST. THIS SHOULD BEGIN DISSIPATING AFTER THE SUN GOES DOWN.
OTHERWISE NO SIGNIFICANT CHANGES MADE TO THE CURRENT FORECAST.

&&

.PREV DISCUSSION... /ISSUED 630 PM EDT SUN JUN 15 2008/

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
WEAK BOUNDARY REMAINS ACROSS CENTRAL GEORGIA THIS AFTERNOON. THIS
BOUNDARY IS EXPECTED TO CONTINUE SLOWLY SINKING SOUTH AND DISSIPATING
OVER NIGHT...BUT ENOUGH MOISTURE REMAINS IN PLACE OVER THE REGION FOR
ISOLATED CONVECTION THIS EVENING...SCATTERED IN THE FAR SOUTHERN
REACHES OF THE FORECAST AREA. WITH THE REMAINS OF THIS BOUNDARY
EXPECTED TO BE IN THE VICINITY...ISOLATED TO SCATTERED CONVECTION IS
POSSIBLE AGAIN MONDAY IN CENTRAL GEORGIA. PERSISTENT NORTHWESTERLY
UPPER FLOW WILL HELP PUSH ANOTHER FRONTAL BOUNDARY INTO NORTH GEORGIA
LATE MONDAY AND INTO CENTRAL GEORGIA TUESDAY. WITH LIMITED MOISTURE
AVAILABLE AND NO DISTINCT UPPER LEVEL FORCING ACCOMPANYING THE
FRONT...ANY SHOWERS OR THUNDERSTORMS SHOULD REMAIN ISOLATED TO
SCATTERED IN COVERAGE.

LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE LARGE SCALE UPPER LEVEL PATTERN REMAINS BASICALLY UNCHANGED
THROUGH THE EXTENDED FORECAST PERIOD WITH A PERSISTENT UPPER RIDGE
OVER THE ROCKIES AND TROUGH ALONG THE EAST COAST. THIS KEEPS GEORGIA
UNDER A NORTHWESTERLY UPPER FLOW. MODELS DO NOT HIGHLIGHT ANY
SIGNIFICANT WAVES MOVING THROUGH THIS FLOW INTO THE REGION...SO IT IS
HARD TO PINPOINT ANY BEST DAY FOR PRECIPITATION...BUT DIURNAL
CONVECTION WILL BE A POSSIBILITY JUST ABOUT ANY DAY.

AVIATION...
NORTHWEST FLOW ALOFT UNDER DEEPENING POLAR VORTEX WILL PREVAIL FOR
THE
NEXT SEVERAL TAF VALID PERIODS. WEAK SFC BOUNDARY/FRONT BEING PUSHED
SOUTH AS NW FLOW ALOFT STRENGTHENS. CONVECTION THIS EVENING WILL BE
FOCUSED ALONG/SOUTH OF THIS BOUNDARY. THIS BOUNDARY WILL PUSH SOUTH
OF THE CWA MON...SO LITTLE TO NO CONVECTION EXPECTED MON AFTERNOON.

CEILINGS...
VFR OUTSIDE OF TSRA ACTIVITY CENTRAL GA...MAINLY AFFECTING THE CSG
AREA. CU FIELD MINIMAL ACROSS N GA AND LITTLE TO NO CONVECTIVE
DEBRIS EVIDENT IN NORTHERN AREAS OF THE STATE. THUS...IT APPEARS WE
MAY BE IN FOR SKC MUCH OF THE NIGHT ATL-AHN. MID/HIGH-LEVEL
CONVECTIVE DEBRIS WILL LINGER CENTRAL GA...BUT DISSIPATE OVERNIGHT.
LOW-LEVEL WIND FIELD VERY WEAK...BUT TRENDING TOWARD W-NW...BRINGING
DRIER AIR INTO THE REGION. DO NOT FORESEE ANY PROBLEMS WITH CIGS
TONIGHT OR EARLY MON AT THIS TIME. GFS MODEL SOUNDINGS SHOW
PERSISTENT MOIST LAYER AROUND 750-800MB INTO MON...SO THERE SHOULD
BE NO PROBLEM IN DEVELOPING A HIGH BASED CU FIELD MON AFTERNOON.

VISIBILITY...
VFR OUTSIDE OF SHRA/TSRA ACTIVITY. VISIBILITY PROBLEMS TONIGHT WILL
BE MOST NOTICEABLE IN CENTRAL GA WHERE RAIN OCCURRED
TODAY...ESPECIALLY CSG. LIGHT WINDS AND DECOUPLING WILL ALLOW FOR
RADIATIONAL FOG DEVELOPMENT ATL-AHN...BUT NOTHING WORSE THAN MVFR
EXPECTED AT THIS TIME.

WX...
WILL CARRY TSRA FOR CSG FOR AN HOUR...BUT ACTIVITY IS DRIFTING SOUTH
AWAY FROM THE FIELD. WILL REMOVE MENTION OF TSRA FOR MCN AS AXIS OF
DEVELOPMENT SHOULD REMAIN SOUTH OF THIS AREA. WILL NOT MENTION ANY
TSRA MON ANYWHERE. NEXT UPSTREAM SHORT WAVE NOT PROGGED TO AFFECT
THE ARAE UNTIL TUE NOW...AND EVEN THAT WILL BE MINIMAL.

WINDS...
BIGGEST CURRENT PROBLEM FOR TAFS...ESPECIALLY ATL. SFC TROUGH SOUTH
OF ATL IN CENTRAL GA...BUT WEAK SFC LOW EVIDENT JUST SE OF ATL. THIS
HAS KEPT ATL WINDS NW THROUGH THE AFTERNOON. THIS FEATURE IS PROGGED
TO DISSIPATE AND WEAK HIGH PRESSURE TO THE NORTH SLIDES EAST OF THE
AREA...BUT REDEVELOPS TO THE WEST EARLY MON. WIND FIELD VERY CHAOTIC
AND LIGHT. WITH THE EXCEPTION OF ATL PLAN ON VRB03KT OR CALM WINDS
TONIGHT. EXPECT BRIEF PERIOD OF NE-SE WINDS FOR ATL...THEN RETURNING
TO SW BEFORE MORNING AND REMAINING SW-W IN ADVANCE OF NEXT UPSTREAM
TROUGH FOR REMAINDER OF TAF VALID PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  91  66  89  62 /  20   5  10  10   5
ATLANTA         69  90  70  87  62 /  10   5  10  10   5
BLAIRSVILLE     60  86  62  82  54 /  20   5  20  10  10
CARTERSVILLE    63  90  65  86  54 /  10   5  20  10  10
COLUMBUS        70  92  70  91  67 /  20  10  10  20   5
GAINESVILLE     67  89  68  87  61 /  20   5  20  10  10
MACON           68  92  69  95  65 /  30  20  10  20   5
ROME            65  92  65  88  59 /  10   5  20  10  10
PEACHTREE CITY  64  90  65  89  57 /  20   5  10  10   5
VIDALIA         70  91  70  94  67 /  50  30  20  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20

In the hours before

Special weather statement, Jun 15, 6:29 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT SUN JUN 15 2008

GAZ090-152300-
629 PM EDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CHATTAHOOCHEE COUNTY UNTIL 700 PM EDT...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAMESTOWN...MOVING SOUTH AT 9 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHATTAHOOCHEE COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE FORT BENNING...FORT BENNING SOUTH AND
JAMESTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Local storm report, Jun 15, 6:46 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             COLUMBUS                32.47N 84.97W
06/15/2008  E0.75 INCH       MUSCOGEE           GA   PUBLIC

0625 PM     HAIL             5 SE COLUMBUS           32.42N 84.91W
06/15/2008  E0.88 INCH       MUSCOGEE           GA   PUBLIC

&&

20
Special weather statement, Jun 15, 7:40 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT SUN JUN 15 2008

GAZ014-160015-
740 PM EDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
DAWSON COUNTY UNTIL 815 PM EDT...

AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL DAWSON COUNTY...MOVING SOUTH
AT 9 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DAWSON COUNTY THROUGH 815 PM EDT.  BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 15, 7:49 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT SUN JUN 15 2008

GAZ097-160015-
749 PM EDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
LAURENS COUNTY UNTIL 815 PM EDT...

AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MINTER. THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH THROUGH 815 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MINTER...BREWTON AND EAST DUBLIN. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 15, 8:34 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT SUN JUN 15 2008

GAZ097-160100-
834 PM EDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN EASTERN LAURENS
COUNTY UNTIL 900 PM EDT...

AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MINTER...MOVING SOUTHWEST AT 3 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
EASTERN LAURENS COUNTY...INCLUDING THE CITIES OF
MINTER...BREWTON...EAST DUBLIN AND DUBLIN. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF PENNIES OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.
Special weather statement, Jun 15, 9:02 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 PM EDT SUN JUN 15 2008

GAZ097-160130-
902 PM EDT SUN JUN 15 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
LAURENS COUNTY UNTIL 930 PM EDT...

AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUBLIN...MOVING SOUTHWEST AT 7 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAURENS COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE EAST DUBLIN AND DUBLIN. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
LAURENS COUNTY...INCLUDING THE CITIES OF EAST DUBLIN AND DUBLIN.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:46 PM EDTSevere Thunderstorm WarningFFCHancock44 min
Jun 15, 9:55 PM EDTSevere Thunderstorm WarningFFCHancock, Warren50 min
Jun 16, 12:47 AM EDTFlash Flood WarningFFCCrawford5 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.